MAUDE Adverse Event Report: TORNIER INC TORNIER HRS TRIAL PROXIMAL BOD Y, DIA11; TEMPLATE

TORNIER INC TORNIER HRS TRIAL PROXIMAL BOD Y, DIA11; TEMPLATE
Catalog Number ARS1023302
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the ars743000 would get stuck on the proximal body trials after every impaction.According to the stryker rep, this made the trialling very difficult (need a way to loosen how tight the handle mates onto the proximal body trials).Additional information from the stryker rep may 21: "i tried the handle on one of our ltc proximal bodies and vice-versa, and it turns out that the handle is not the problem at all, it worked perfectly.The problem is with the new proximal body trials (ars1023301-ars1023306).They were sticky on the old handle as well".

Brand Name
TORNIER HRS TRIAL PROXIMAL BOD Y, DIA11
Common Device Name
TEMPLATE
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25521989
Report Number0001649390-2026-00566
Device Sequence Number10627545
Product Code HWT
UDI-Device Identifier00846832094486
UDI-Public00846832094486
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS1023302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown